# SDR USAA2011070100024

- Difficulty date: June 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -2S CHECK - CORROSION ON FLOOR PANEL BETWEEN FR16 TO FR20 AND BETWEEN -Y1292 TO -Y765.  REPLACED FLOOR PANEL BETWEEN FR16 TO FR20 AND BETWEEN -Y1292 TO -Y765  IAW EA 133539, JOB CARD 26C22053014.
